# SDR ABXA20240703130

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 71,194 hours, 48,103 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Module
- Part number: 271T006810
- Part serial: 00271
- Condition: Leaking
- Location: Zone 100
- Part time: 507,789 hours, 503,356 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

COMPLETED ENGINE START CHECKLIST, GROUND CREW SAW HYDRAULIC LEAK. EICAS STATUS PG. HYDRAULIC CETER QUANTITY AT 0.58 ENGINES WERE SHUT DOWN AND MTX ENTERED FLIGHTDECK AND GROUNDED AC . MTX FOUND (ADP CTR CASE DRAIN MODULE) LEAKING AND REPLACED MODULE INSTL-PRESSURE AND CASE DRAIN FILTER FOR AIR DRIVEN PUMP IAW AMM 29-11-19 LEAK CHECK GOOD .SERVICED CENTER HYD RESERVOIR IAW AMM 12-12-01. AND RETURNED AC TO SERVICE .
